Rocky Mountain Journal of Mathematics

A chain complex and quadrilaterals for normal surfaces

Siddhartha Gadgil and Tejas Kalelkar

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 43, Number 2 (2013), 479-487.

Dates
First available in Project Euclid: 2 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1372776702

Digital Object Identifier
doi:10.1216/RMJ-2013-43-2-479

Mathematical Reviews number (MathSciNet)
MR3077837

Zentralblatt MATH identifier
1270.57061

Citation

Gadgil, Siddhartha; Kalelkar, Tejas. A chain complex and quadrilaterals for normal surfaces. Rocky Mountain J. Math. 43 (2013), no. 2, 479--487. doi:10.1216/RMJ-2013-43-2-479. https://projecteuclid.org/euclid.rmjm/1372776702


Export citation